MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC INFUSE BONE GRAFT; FILLER, RECOMBINANT HUMAN BONE MORPHOGENETIC PROTEIN, COLLAGEN SCAFFOLD WITH MET

MEDTRONIC SOFAMOR DANEK USA, INC INFUSE BONE GRAFT; FILLER, RECOMBINANT HUMAN BONE MORPHOGENETIC PROTEIN, COLLAGEN SCAFFOLD WITH MET
Catalog Number 7510050
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.
 
Event or Problem Description
It was reported that on (b)(6) 2012, patient was pre ¿operatively diagnosed with facet arthropathy and underwent the following procedures: left l4-l5 minimally invasive transforaminal lumbar interbody fusion with left transpedicular total facetectomy approach to the nerve root , interbody arthrodesis, biochemical spacer , harvest of bone marrow aspirate ,harvest of local autograft, posterolateral arthrodesis, one-level non-segmental pedicle screw instrumentation and use of operating microscope.As per-op notes ¿fluoroscopic confirmation of the diskectomy was confirmed with the spineology balloon and then an extra small bone morphogenic protein was placed into the anterior recesses of the disk space followed by all autograft morselized chips followed by the remaining vitoss mixed with bone marrow aspirate and then a 20 mm spineology was prepared on the back table, soaked in bone marrow aspirate.¿ no patient complications were reported.Patient alleges unspecified injury due to the use of rhbmp-2.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
INFUSE BONE GRAFT
Common Device Name
FILLER, RECOMBINANT HUMAN BONE MORPHOGENETIC PROTEIN, COLLAGEN SCAFFOLD WITH MET
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
MDR Report Key6394433
Report Number1030489-2017-00518
Device Sequence Number650176
Product Code NEK
UDI-Device Identifier00613994239518
UDI-Public00613994239518
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P000058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Attorney
Type of Report Initial,Followup
Report Date (Section B) 02/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2012
Device Catalogue Number7510050
Device Lot NumberM111102AAI
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/13/2017
Supplement Date Received by Manufacturer02/13/2017
Initial Report FDA Received Date03/10/2017
Supplement Report FDA Received Date09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR